Realization of plucking polynomials

Zhiyun Cheng , Sujoy Mukherjee , Józef Henryk Przytycki , Xiao Wang , Seung Yeop Yang

Abstract

n/a
Author Zhiyun Cheng
Zhiyun Cheng,,
-
, Sujoy Mukherjee
Sujoy Mukherjee,,
-
, Józef Henryk Przytycki IM
Józef Henryk Przytycki,,
- Institute of Mathematics
, Xiao Wang
Xiao Wang,,
-
, Seung Yeop Yang
Seung Yeop Yang,,
-
Other language title versions
Journal seriesJournal of Knot Theory and Its Ramifications, ISSN 0218-2165
Issue year2017
Vol26
No2
Pages1-9
Publication size in sheets0.5
Keywords in Englishplucking polynomial, q-polynomial, rooted tree, gaussian polynomial, q-binomial coefficients
DOIDOI:10.1142/S0218216517400168
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.363 (2) - 2016=0.453 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back